MAUDE Adverse Event Report: ARTHREX, INC. BURR, OVAL, 8 FLUTE 5.0MM X 13CM; BURR,SURGICAL

ARTHREX, INC. BURR, OVAL, 8 FLUTE 5.0MM X 13CM; BURR,SURGICAL
Model Number BURR, OVAL, 8 FLUTE 5.0MM X 13CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 12/27/2022 it was reported by a sales representative via sems that (qty.2) ar-8500obe burr engagement paddles broke off inside the device and (qty.3) ar-9811 rf apollo instruments are not responding when plugged in.This was discovered during a procedure with no patient harm.Additional information requested 2/10/23.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of the reported failure is use error.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.

Brand Name
BURR, OVAL, 8 FLUTE 5.0MM X 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19472126
Report Number1220246-2024-04989
Device Sequence Number14303916
Product Code GFF
UDI-Device Identifier00888867043862
UDI-Public00888867043862
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, OVAL, 8 FLUTE 5.0MM X 13CM
Device Catalogue NumberAR-8500OBE
Device Lot Number15000375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown